# SDR VTZA96174

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6262 - IAD-GSO - ABORTED THE TAKEOFF DUE TO THE CAPTAINS AIRSPEED INDICATOR READING INCORRECTLY ON THE TAKEOFF ROLL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REMOVED THE WATER FROM THE LEFT PITOT LINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
